# SDR AALA201907229033

- Difficulty date: July 17, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 82,187 hours, 44,196 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part serial: 11120
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS PRESS. FAILURE ON GEAR EXTENSION TRANSFER LOCKOUT/STBY ON LIT. ONE RESET ATTEMPTED  FAILED. RESET ON GROUND SUCCESSFUL. MAINTENANCE REPORTS OUTFLOW VALVE ACTUATOR ASSY OPERATION IS ERRATIC AND JERKY BOTH MOTORS ON ASSY ARE GETTING VERY HOT AND ARE LOUD. REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR ASSY IAW AMM 21-32-05. OPERATION IS SMOOTH AND MOTORS ARE NOT GETTING HOT. #2 CABIN PRESSURE CONROLLER FAILED BITE CHECK. REMOVED AND REPLACED THE #2 CABIN PRESSURE CONTROLLER IAW AMM 21-32-03. OPS AND LEAK CHECK OK. (SEE SDR # AALA201907199007)
